Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165



Robinson–Schensted–Knuth correspondence in the representation theory of the general linear group over a non-archimedean local field

Authors: Maxim Gurevich and Erez Lapid; with an appendix by Mark Shimozono
Journal: Represent. Theory 25 (2021), 644-678
MSC (2020): Primary 05E10, 22E50
Published electronically: July 28, 2021
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


We construct new “standard modules” for the representations of general linear groups over a local non-archimedean field. The construction uses a modified Robinson–Schensted–Knuth correspondence for Zelevinsky’s multisegments.

Typically, the new class categorifies the basis of Doubilet, Rota, and Stein (DRS) for matrix polynomial rings, indexed by bitableaux. Hence, our main result provides a link between the dual canonical basis (coming from quantum groups) and the DRS basis.

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2020): 05E10, 22E50

Retrieve articles in all journals with MSC (2020): 05E10, 22E50

Additional Information

Maxim Gurevich
Affiliation: Department of Mathematics, Technion – Israel Institute of Technology, Haifa, Israel
MR Author ID: 1200700
ORCID: 0000-0003-4693-0556

Erez Lapid
Affiliation: Department of Mathematics, Weizmann Institute of Science, Rehovot, Israel
MR Author ID: 631395
ORCID: 0000-0001-7204-6452

Mark Shimozono
MR Author ID: 361111

Received by editor(s): June 18, 2020
Received by editor(s) in revised form: October 8, 2020, and May 4, 2021
Published electronically: July 28, 2021
Additional Notes: The first author was partially supported by the Israel Science Foundation (grant No. 737/20)
Article copyright: © Copyright 2021 American Mathematical Society